# SDR 96FDEA01598

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47820
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Mech
- Part number: ARH0052516
- Condition: Cracked
- Location: Le Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM  N00046.  DURING REPETITIVE INSP OF RT O/B SLAT DRIVE MECHANISM REF: E.O. 8-2780-7-2319 C1 PT 1, FOUND BRACKET ASSY FWD ATTACH FLANGE HAS MULTIPLE CRACKS.  REMOVED AND REPLACED SLAT DRIVE MECHANISM PER MM 27-83-02.  RIGGED FOLLOW-UP CABLES PER MM 27-80-00.
